Military sees alarming numbers of drug injuries, some involving Depakote
June 10, 2010
Members of our military endure many physical challenges, but one challenge that may go unnoticed are the mental and emotional endurance that serving in the military demands.
According to First Coast News, more members of the military may be suffering drug injuries such as accidental overdoses on medications, including Depakote.
At least 32 members of the military have suffered drug injuries due to “drug cocktails” which include a mix of drugs used to treat pain, sleeping disorders, depression, and anxiety problems. The drug cocktails have included drugs such as Depakote.
Reports suggest the drug injuries are made more complex with factors such as consumption of alcohol and taking medications incorrectly.
Are you concerned about the physical, mental, and emotional safety of members of the military and the medical and mental health care they receive?